# SDR 2TJR82153/3.59

- Difficulty date: October 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Filed by: Toledo Jet Center LLC, repair station 2TJR420B
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 11,475 hours, 8,830 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: 66415017
- Part serial: 51
- Condition: Corroded
- Location: Zone 500
- Part time: 11,475 hours, 8,830 cycles
- Component: Gear Assy, Lh M, Cessna
- Component part number: 66415015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LH MLG ACTUATOR FOUND THE LH MAIN LANDING GEAR TRUNNION ASSEMBLY PN 6641501-7, CORRODED AT THE MAIN LANDING GEAR SIDEBRACE ATTACH PIN PN 6641623-1.  THE NAS6304-36D BOLT SECURING THE SIDEBRACE ATTACH PIN WAS SEIZED AND UNABLE TO REMOVE.  THE LH MAIN LANDING GEAR DOOR ATTACH FITTING PN 6641625-3 AND ADJACENT SURFACE OF THE TRUNNION COMMON TO THE SIDEBRACE ATTACH PIN WAS CORRODED.
